| Catalog Number |
6002-710-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 4 software, the navigation was inaccurate which resulted in the surgeon misplacing the guide wire.The surgeon redid the guide wire placement and the procedure was completed successfully with a surgical delay of 40 minutes.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Corrected data: b2 and g1.Additional data: h4.
Event or Problem Description